# SDR UIEA200700293

- Difficulty date: July 21, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 96,705 hours, 19,406 cycles
- Engine: Ge CF650E2
- Engine time: 63,026 hours, 11,331 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO A LOUD BANG, N1 STARTED TO DECREASED, VISUAL INSPECTION SHOWED NO OPEN T/R BUT ENGINE WAS SWINGING EXCESSIVELY COMPARED TO NR 4 ENGINE WAS NOT SWINGING OR MOVING SMOOTH AIR SHUT DOWN IAW FHB SEC 3.
